RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 241–242 (Mi umn82)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm82

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1097–1098

Bibliographic databases:

MSC: 57N35, 57N55, 54E35, 54C05, 57S05
Accepted: 01.04.1998

Citation: S. V. Lyudkovskii, “Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces”, Uspekhi Mat. Nauk, 53:5(323) (1998), 241–242; Russian Math. Surveys, 53:5 (1998), 1097–1098

Citation in format AMSBIB
\Bibitem{Lyu98}
\by S.~V.~Lyudkovskii
\paper Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn82}
\crossref{https://doi.org/10.4213/rm82}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691198}
\zmath{https://zbmath.org/?q=an:0932.46070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1097L}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1097--1098
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039398404}


Linking options:
  • http://mi.mathnet.ru/eng/umn82
  • https://doi.org/10.4213/rm82
  • http://mi.mathnet.ru/eng/umn/v53/i5/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
    2. S. V. Ludkovsky, “Groups of diffeomorphisms and geometric wraps of manifolds over ultra-normed fields”, J Math Sci, 2012  crossref  mathscinet  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:65
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019